# SDR 08FDEA01953

- Difficulty date: May 2, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: A5724053500339
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL HAS NUMEROUS CHAFED SPOTS ON PANEL 675 CB.  BLENDED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 57-51-12, PG 101.  REMOVED PANEL IAW A300-600 SRM 51-40-21, PARA 5.  REMOVED FASTENERS FROM PANEL IAW EA 6-5750-118484 AND A300-600 SRM 51-77-10.  REMOVED PAINT, FABRICATED DOUBLER, PREPPED DOUBLER AND PANEL FOR BONDING.  LAYED UP REPAIR DOUBLER, VACUUM BAGGED, CURED REPAIR.  REMOVED FLASH, ALODINED, SEALED AND INSTALLED FASTENERS IAW EA 6-5750-188484, A300-600 SRM 51-77-10, 51-77-12 AND 51-21-10, EA 6-5750-118484, RIGHT WING ALL SPEED AILERON JACK BAY ACCESS PANEL CHAFING.
